# SDR UPS97822819

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 5751966501
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 940 FRAME LT SIDE BELOW FLOOR HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED FRAME SECTION IAW DHC SK-894-614, REF UPS ENRG FILE NR DC8-53-1771, SRM 51-1-20, 53-2-0.
